# SDR IXKA9700004

- Difficulty date: February 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8883Z
- Make and model: Boeing 727225
- Aircraft serial: 21580
- Engine: Pwa JT8D15
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Prbc Fitting
- Part number: 19559331559
- Condition: Broken
- Location: Nr 3 Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 271 - AFTER TAKEOFF AT EWR, NR 3 EPR, N1 AND N2 DECREASED SIGNIFICANTLY EGT ADVANCED TO YELLOW AND FUEL FLOW INCREASED SIGNIFICANTLY RETURNED TO EWR.  FOUND FITTING BROKEN ON PRBC UNIT.  REMOVED AND REPLACED FITTING PER MM 75-31-11.  RAN ENGINE LEAK CHECK OK.  (M)
